Friday, February 04, 2011

Deja Vu

I just got back from the Doctor's today. I'm on another round of antibiotics for the next three weeks. Both the Doctor and I think it's probably the same infection I had back in October or at least the one in December. This time, it's Amoxicillin, which I've never been able to handle. I explained to the Doctor that I feel like I've been punched in the stomach every time I took it. He told me how to take it "correctly." Wish my stomach luck!

4 comments:

Debra said...

Sorry to hear you're going through this again! Hopefully the medication will work well for you without having to deal with the side effects you've dealt with before and you can beat this and soon!

Jules said...

Ewww...I've been taking amoxicillin for a mystery illness and the first day was so bad I quit. Then I took several doses of Culturelle with it (doctor actually told me to do that, but I had to order it online) and I've been better. Still nauseated when I take the Amox, but it's been better. Good luck!

Katz said...

What the heck? Taking it correctly isn't going to help your tummy. Is he assuming that you're not taking it with food?

Have you tried kefir? Garrett has so many gut issues that has to take a probiotic daily, so when he's on an antibiotic, we make him kefir smoothies.

Sherpa said...

Debra-Thanks!
Jules & Katie-I take Goodbelly regularly already which is a probiotic drink. I've got gut issues like Garrett, so I've been doubling up the past couple of days. I'm also taking immodium to try to keep the meds in me. Saturday was miserable, Sunday better. Jules, I ordered Culturelle for next week when I'm out all week in WV in training. Thanks again!